# SDR AALA20110527TUL11

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 57,708 hours, 29,670 cycles
- System (JASC): 5200 · Doors
- Part: Beam
- Condition: Bent
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 BEAM FORWARD END AT HINGE ATTACH AREA BENT.  INSTALLED NEW NUMBER 8 BEAM PER ESO 80172.
